# SDR 2008UALA01541

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 19,706 hours, 8,683 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SVC EMERGENCY LIGHT TEST FAULTED EPSU BATTERY AFT LEFT.  PERFORM RESET OF EPSU (LEFT AFT BATTERY) AND SYSTEM NOW CHECKS NORMAL.
